# SDR AALA202504228847

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 38,861 hours, 16,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT RIGHT SERVICE DOOR GIRT BAR IS HARD TO RELEASE. PERFORMED ESCAPE SLIDE PACK CHECK, PER AMM 25-66-01. CONFIRMED GIRT BAR RUBS AGAINST AFT RETAINER CLIP THEREFORE BENDING OF RETAINER CLIP WAS ACCOMPLISHED AND REPLACEMENT IS REQUIRED AT NEXT MX OPPORTUNITY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
